# SDR 20010108AP001

- Difficulty date: September 25, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Damaged
- Location: Pressure Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2291 - EN ROUTE TO ACY, AUTO MODE ON PRESSURIZATION PANEL FAILED.  DESCENED FROM FL290 AND LEVELED OFF AT FL240 BY USING MANUAL MODE.  AIRCRAFT LANDED ACY SAFELY.  DEFERRED AUTOMATIC MODE ON PRESSURIZATION PANEL PER MEL 21-14-1.  REF MEL 21-14-1.  REMOVED AND REPLACED AUTO PRESSURIZATION CONTROLLER.  (M)
